# SDR SIMA200119905

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Part number: S5217640700001
- Condition: Corroded
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON PASSENGER STAIR TREAD SUPPORT.  TREAD SUPPORT WAS REMOVED AND REPLACED IAW ATR72 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
